# SDR QXEA200501282

- Difficulty date: October 3, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 9,459 hours, 7,015 cycles
- Engine: Ge CF348C1
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT FOR FLIGHT 4310, RECEIVED A LT AIR CONDITIONING PACK FAULT.  FLIGHT RETURNED TO THE GATE. MAINTENANCE PLACED ON MEL 21-51-1(A) RSI NR 352561. CLEARED LATER IN THE DAY BY CYCLING THE LT PACK SWITCH.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE. NO PARTS REPLACED.
